# SDR AALA202205161283

- Difficulty date: May 14, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N984NN
- Make and model: Boeing 737
- Aircraft serial: 31234
- Aircraft time: 18,143 hours, 7,506 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Latch
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR REQUIRES EXCESSIVE FORCE TO CLOSE. LUBED FLIGHT DECK DOOR LATCH.
